# SDR P2EA98138

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 529
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C-CHECK ITEM - FUSELAGE STRINGER 10L CRACKED AT BS 529.5.  DEFECT SIZE L - 0.095 INCH.  REPAIRED STRINGER 10L BETWEEN BS 278 AND BS 302 PER SRM 53-10-3 FIG 3 SHEET 4.  SEE COOPESA W.O. L1-0616-2-204, VAM 100 NR 555.  (X)
